# SDR 20000522SH012

- Difficulty date: May 22, 2000
- Submitted: May 22, 2000
- Operation: General aviation
- Aircraft: N31862
- Make and model: Piper PA-28-161
- Aircraft serial: 287816587
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Housing
- Part number: 6531904
- Condition: Cracked
- Location: Main Gear
- Part time: 9,351 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT GEAR HOUSING (CYLINDER) CRACKED AT LUG.  EARLY DETECTION CAN ONLY BE ACCOMPLISHED BY DYE PENETRANT OR OTHER NDT INSPECTION.  AIRCRAFT USED FOR TRAINING 90 PERCENT OF ITS TOTAL TIME.  (X)
